Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note about Wiener-Hopf sets


Author: Gérard Letac
Journal: Proc. Amer. Math. Soc. 22 (1969), 298-300
MSC: Primary 60.20
MathSciNet review: 0246345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. K. Feller, An introduction to probability theory and applications, Vol. II, Wiley, New York, 1966.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.20

Retrieve articles in all journals with MSC: 60.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246345-2
Article copyright: © Copyright 1969 American Mathematical Society